# SDR AALA20010180

- Difficulty date: January 24, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49340
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IND - FLT 1849 - EN ROUTE IND-DFW - SHORTLY AFTER TAKEOFF TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  RETURNED IND AND LANDED WITHOUT INCIDENT.  RAN APU AND BOTH PACKS.  NO DEFECTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
